Comments on ``Polychotomous logistic regression methods for matched case-control studies with multiple case or control groups'' (V125 p720-730)

Risch, Harvey, Tibshirani, Robert J. . American Journal of Epidemiology 1988. 128 :446-448

Locate this article in:

Bibtex

@article{CIS-78305,
  Author = {Risch, Harvey and Tibshirani, Robert J.},
  Title = {Comments on ``Polychotomous logistic regression methods for matched case-control studies with multiple case or control groups'' (V125 p720-730)},
  Journal = {American Journal of Epidemiology},
  Volume = {128},
  Year = {1988},
  Pages = {446--448},
  Keywords = {}
}

Similar articles